Mann-Whitney test for associated sequences

Dewan , Isha ; Prakasa Rao, B. L. S. (2003) Mann-Whitney test for associated sequences Annals of the Institute of Statistical Mathematics, 55 (1). pp. 111-119. ISSN 0020-3157

Full text not available from this repository.

Official URL:

Related URL:


Let {X1, ..., Xm} and {Y1, ..., Yn} be two samples independent of each other, but the random variables within each sample are stationary associated with one dimensional marginal distribution functions F and G, respectively. We study the properties of the classical Wilcoxon-Mann-Whitney statistic for testing for stochastic dominance in the above set up.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:U-statistics; Mann-Whitney Statistic; Central Limit Theorem; Associated Random Variables
ID Code:37657
Deposited On:26 Apr 2011 12:45
Last Modified:26 Apr 2011 12:45

Repository Staff Only: item control page